BibTeX record journals/jossac/GaoWZW08

download as .bib file

@article{DBLP:journals/jossac/GaoWZW08,
  author       = {Qibing Gao and
                  Yaohua Wu and
                  Chunhua Zhu and
                  Zhanfeng Wang},
  title        = {Asymptotic Normality of Maximum Quasi-Likelihood Estimators in Generalized
                  Linear Models with Fixed Design},
  journal      = {J. Syst. Sci. Complex.},
  volume       = {21},
  number       = {3},
  pages        = {463--473},
  year         = {2008},
  url          = {https://doi.org/10.1007/s11424-008-9128-4},
  doi          = {10.1007/S11424-008-9128-4},
  timestamp    = {Mon, 08 Jun 2020 22:33:51 +0200},
  biburl       = {https://dblp.org/rec/journals/jossac/GaoWZW08.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}